IIUM Repository

On equation x^q=a over Q_p

Mukhamedov, Farrukh and Saburov, Mansoor (2013) On equation x^q=a over Q_p. Journal of Number Theory, 133 (1). pp. 55-58. ISSN 0022-314X (P), 1096-1658 (O)

[img] PDF (On equation x^q=a over Q_p ) - Published Version
Restricted to Registered users only

Download (260kB) | Request a copy


In this paper we provide a solvability criterion for the monomial equation x^q = a over Qp for any natural number q. As an application of the result, we describe a relationship between q and p in which the number −1 is the q-th power of some p-adic number.

Item Type: Article (Journal)
Additional Information: 5573/26027
Uncontrolled Keywords: Solvability criterion, Monomial equation, p-adic number
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 14 Dec 2012 14:06
Last Modified: 14 Dec 2012 14:06
URI: http://irep.iium.edu.my/id/eprint/26067

Actions (login required)

View Item View Item


Downloads per month over past year